MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGW0026-30
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not accessible for testing as it remained implanted in the patient.The review of historical data indicated that no other similar complaint was reported for the same sterilization lot number.The device history records review concluded that there is no non-conformance / planned deviation in relation with the event reported.One retention sample from same sterilization lot as the involved device was visually inspected by the quality assurance supervisor.No stain/halo was found on the internal and external lids, which could be in relation with the event.The retention sample is in compliance with the specifications from a product/packaging point of view.The pictures sent by the customer were inspected by qa supervisor.Main elements of his assessment are as follows: the oily stains observed on the pictures sent by the customer on the inner lid look like glycerol stains that do not affect the quality of the product, since glycerol is an integral part of the product.This phenomenon of oozing could be accelerated depending on the final and intermediate storage conditions.This defect is known and acceptable.The conducted investigation indicates that the involved product complies with specifications.The observed glycerol stains do not constitute an unusual phenomenon and do not affect the product quality and performance.Device remains implanted.
 
Event or Problem Description
When opening the box, the physician noticed that there were stains on the cover of tray.The outer box was clean, so the physician did not realize the contamination before opening the box.Normally, the physician refuses to use devices with this kind of contamination.However, it was an emergent operation in midnight, and there was no substitute graft in the hospital, so the physician still inserted it in the patient.Patient status is stable currently.

Brand Name
INTERGARD WOVEN STRAIGHT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
MDR Report Key11284814
Report Number1640201-2021-00005
Device Sequence Number3843059
Product Code DSY
UDI-Device Identifier00384401000228
UDI-Public00384401000228
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberIGW0026-30
Device Catalogue NumberIGW0026-30
Device Lot Number20G23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2021
Initial Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1